# SDR CALA2022122303476

- Difficulty date: December 23, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N487UA
- Make and model: Airbus A320-232
- Aircraft serial: 1669
- Aircraft time: 58,734 hours, 25,417 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frm 68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT -Y1292 CORRODED AT FRAME 68.  FLOOR SUPPORT REMOVED IAW SRM 51-42-11, FOUND TO BE OUT LIMITS IAW SRM 53-00-14-283-002, AND INSTALLED NEW IAW SRM 51-42-11.
